# SDR SWIA201231859

- Difficulty date: September 7, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 21,044 hours, 12,499 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING ON NR 1, 2, 3, AND 4 MLG AXLE ROOT RADIUS.  (C-CHECK)  REPAIRED NR 1, 2, 3, AND 4 MLG AXLES PER REO.
